# SDR CKSA98071

- Difficulty date: February 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N703CK
- Make and model: Boeing 747146
- Aircraft serial: 19727
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Bs 640/660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CPCP INSPECTION FOUND LEVEL 2 CORROSION, BETWEEN BS 640 AND BS 660, RBL 36, AUXILIARY CHANNEL FLOOR SUPPORT CORRODED.  REMOVED CORROSION IAW B747 SRM 51-10-01.  INSTALLED IAW B747 SRM 51-03-02.  CORROSION TASK CARD NUMBER C53-210-01 PART 2 OF 8.  NON-ROUTINE TASK CARD NUMBER 12895.
